Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Fluctuations of shapes of large areas under paths of random walks.

Dobrushin, R. and Hryniv, O. (1996) 'Fluctuations of shapes of large areas under paths of random walks.', Probability theory and related fields., 105 (4). pp. 423-458.

Abstract

We discuss statistical properties of random walks conditioned by fixing a large area under their paths. We prove the functional central limit theorem (invariance principle) for these conditional distributions. The limiting Gaussian measure coincides with the conditional probability distribution of certain timenonhomogeneous Gaussian random process obtained by an integral transformation of the white noise. From the point of view of statistical mechanics the studied problem is the problem of describing the fluctuations of the phase boundary in the one-dimensional SOS-model.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(316Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1007/BF01191908
Publisher statement:The final publication is available at Springer via http://dx.doi.org/10.1007/BF01191908.
Date accepted:No date available
Date deposited:13 June 2014
Date of first online publication:December 1996
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar